Alert archive / Utah / High Wind Warnings in 2019
High Wind Warning 8, NWS Salt Lake City, UT
NWS Salt Lake City, UT issued this high wind warning at Sep 27, 2019, 2:54 PM MDT. It took effect at Sep 28, 2019, 12:00 PM MDT. It was in force for 10 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Sep 27, 2019, 2:54 PM MDT (20:54 UTC)
- In effect from
- Sep 28, 2019, 12:00 PM MDT
- Expired
- Sep 28, 2019, 10:00 PM MDT
- In force
- 10 hr
- Issued by
- NWS Salt Lake City, UT
The text
As transmitted.
618 WWUS75 KSLC 272054 NPWSLC URGENT - WEATHER MESSAGE National Weather Service Salt Lake City UT 254 PM MDT Fri Sep 27 2019 UTZ015-016-281100- /O.UPG.KSLC.HW.A.0004.190928T1800Z-190929T0400Z/ /O.NEW.KSLC.HW.W.0008.190928T1800Z-190929T0400Z/ West Central Utah-Southwest Utah- Including the cities of Delta, Fillmore, and Cedar City 254 PM MDT Fri Sep 27 2019 ...HIGH WIND WARNING IN EFFECT FROM NOON TO 10 PM MDT SATURDAY... * WHAT...Southwest winds 30 to 40 mph with gusts up to 60 mph expected. * WHERE...West Central Utah and Southwest Utah. * WHEN...From noon to 10 PM MDT Saturday. * IMPACTS...High winds may move loose debris, damage property and cause power outages. Travel will be quite difficult, especially for high profile and light weight vehicles. Areas of blowing dust could significantly reduce visibilities. PRECAUTIONARY/PREPAREDNESS ACTIONS... People are urged to secure loose objects that could be blown around or damaged by the wind. Using extra caution when driving, especially in areas where strong crosswinds may exist. && $$ UTZ019-281100- /O.NEW.KSLC.WI.Y.0014.190928T1800Z-190929T0400Z/ Utahs Dixie and Zion National Park- Including the city of St George 254 PM MDT Fri Sep 27 2019 ...WIND ADVISORY IN EFFECT FROM NOON TO 10 PM MDT SATURDAY... * WHAT...Southwest winds 20 to 30 mph with gusts up to 50 mph expected. * WHERE...Utahs Dixie and Zion National Park. * WHEN...From noon to 10 PM MDT Saturday. * IMPACTS...Gusty winds could blow around unsecured objects. A few power outages are possible. Areas of blowing dust could significantly reduce visibilities. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ UTZ013-020-021-281100- /O.NEW.KSLC.WI.Y.0014.190928T1800Z-190930T0400Z/ San Rafael Swell-South Central Utah- Glen Canyon Recreation Area/Lake Powell- Including the cities of Green River and Kanab 254 PM MDT Fri Sep 27 2019 ...WIND ADVISORY IN EFFECT FROM NOON SATURDAY TO 10 PM MDT SUNDAY... * WHAT...Southwest winds 20 to 30 mph with gusts up to 50 mph expected. * WHERE...San Rafael Swell, South Central Utah and Glen Canyon Recreation Area/Lake Powell. * WHEN...From noon Saturday to 10 PM MDT Sunday. * IMPACTS...Gusty winds could blow around unsecured objects. A few power outages are possible. * ADDITIONAL DETAILS...Boaters on Lake Powell could experience dangerous conditions for small craft, especially in areas of open water. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ For more information from NOAA/National Weather Service visit... http://weather.gov/saltlakecity For information on potential travel impacts visit... http://udottraffic.utah.gov/roadweatherforecast.aspx
3 follow-up statements
096 WWUS75 KSLC 280851 NPWSLC URGENT - WEATHER MESSAGE National Weather Service Salt Lake City UT 251 AM MDT Sat Sep 28 2019 UTZ015-016-282200- /O.CON.KSLC.HW.W.0008.190928T1800Z-190929T0400Z/ West Central Utah-Southwest Utah- Including the cities of Delta, Fillmore, and Cedar City 251 AM MDT Sat Sep 28 2019 ...HIGH WIND WARNING REMAINS IN EFFECT FROM NOON TODAY TO 10 PM MDT THIS EVENING... * WHAT...Southwest winds 30 to 40 mph with gusts up to 60 mph expected. * WHERE...West Central Utah and Southwest Utah. * WHEN...From noon to 10 PM MDT Saturday. * IMPACTS...High winds may move loose debris, damage property and cause power outages. Travel will be quite difficult, especially for high profile and light weight vehicles. Areas of blowing dust could significantly reduce visibilities. PRECAUTIONARY/PREPAREDNESS ACTIONS... People are urged to secure loose objects that could be blown around or damaged by the wind. Using extra caution when driving, especially in areas where strong crosswinds may exist. && $$ UTZ019-282200- /O.CON.KSLC.WI.Y.0014.190928T1800Z-190929T0400Z/ Utahs Dixie and Zion National Park- Including the city of St George 251 AM MDT Sat Sep 28 2019 ...WIND ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 10 PM MDT THIS EVENING... * WHAT...Southwest winds 25 to 35 mph with gusts up to 50 mph expected. * WHERE...Utahs Dixie and Zion National Park. * WHEN...From noon to 10 PM MDT Saturday. * IMPACTS...Gusty winds could blow around unsecured objects. A few power outages are possible. Areas of blowing dust could significantly reduce visibilities. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ UTZ013-020-021-282200- /O.CON.KSLC.WI.Y.0014.190928T1800Z-190930T0400Z/ San Rafael Swell-South Central Utah- Glen Canyon Recreation Area/Lake Powell- Including the cities of Green River and Kanab 251 AM MDT Sat Sep 28 2019 ...WIND ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 10 PM MDT SUNDAY... * WHAT...Southwest winds 25 to 35 mph with gusts up to 50 mph expected. * WHERE...San Rafael Swell, South Central Utah and Glen Canyon Recreation Area/Lake Powell. * WHEN...From noon Saturday to 10 PM MDT Sunday. * IMPACTS...Gusty winds could blow around unsecured objects. A few power outages are possible. * ADDITIONAL DETAILS...Boaters on Lake Powell could experience dangerous conditions for small craft, especially in areas of open water. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ For more information from NOAA/National Weather Service visit... http://weather.gov/saltlakecity For information on potential travel impacts visit... http://udottraffic.utah.gov/roadweatherforecast.aspx
490 WWUS75 KSLC 282118 NPWSLC URGENT - WEATHER MESSAGE National Weather Service Salt Lake City UT 318 PM MDT Sat Sep 28 2019 UTZ006-290530- /O.NEW.KSLC.HZ.W.0004.190930T0200Z-190930T1600Z/ Wasatch Mountain Valleys- Including the cities of Park City and Heber City 318 PM MDT Sat Sep 28 2019 ...HARD FREEZE WARNING IN EFFECT FROM 8 PM SUNDAY TO 10 AM MDT MONDAY... * WHAT...Sub-freezing temperatures as low as 25 expected. * WHERE...Wasatch Mountain Valleys. * WHEN...From 8 PM Sunday to 10 AM MDT Monday. * IMPACTS...Frost and freeze conditions will kill crops, other sensitive vegetation and possibly damage unprotected outdoor plumbing. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. To prevent freezing and possible bursting of outdoor water pipes they should be wrapped, drained, or allowed to drip slowly. Those that have in-ground sprinkler systems should drain them and cover above- ground pipes to protect them from freezing. && $$ UTZ015-016-290530- /O.NEW.KSLC.HZ.A.0001.191001T0200Z-191001T1600Z/ /O.CON.KSLC.HW.W.0008.000000T0000Z-190929T0400Z/ West Central Utah-Southwest Utah- Including the cities of Delta, Fillmore, and Cedar City 318 PM MDT Sat Sep 28 2019 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 10 PM MDT THIS EVENING... ...HARD FREEZE WATCH IN EFFECT FROM MONDAY EVENING THROUGH TUESDAY MORNING... * WHAT...For the High Wind Warning, southwest winds 30 to 40 mph with gusts up to 60 mph. For the Hard Freeze Watch, sub- freezing temperatures as low as 26 possible. * WHERE...West Central Utah and Southwest Utah. * WHEN...For the High Wind Warning, until 10 PM MDT this evening. For the Hard Freeze Watch, from Monday evening through Tuesday morning. * IMPACTS...High winds may move loose debris, damage property and cause power outages. Travel will be difficult especially for high profile vehicles. Frost and freeze conditions could kill crops, other sensitive vegetation and possibly damage unprotected outdoor plumbing. PRECAUTIONARY/PREPAREDNESS ACTIONS... People are urged to secure loose objects that could be blown around or damaged by the wind. Take steps now to protect tender plants from the cold. To prevent freezing and possible bursting of outdoor water pipes they should be wrapped, drained, or allowed to drip slowly. Those that have in-ground sprinkler systems should drain them and cover above- ground pipes to protect them from freezing. && $$ UTZ019-290400- /O.CON.KSLC.WI.Y.0014.000000T0000Z-190929T0400Z/ Utahs Dixie and Zion National Park- Including the city of St George 318 PM MDT Sat Sep 28 2019 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM MDT THIS EVENING... * WHAT...Southwest winds 25 to 35 mph with gusts up to 45 mph. * WHERE...Utahs Dixie and Zion National Park. * WHEN...Until 10 PM MDT this evening. * IMPACTS...Gusty winds could blow around unsecured objects. A few power outages are possible. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ UTZ013-020-021-290530- /O.CON.KSLC.WI.Y.0014.000000T0000Z-190930T0400Z/ San Rafael Swell-South Central Utah- Glen Canyon Recreation Area/Lake Powell- Including the cities of Green River and Kanab 318 PM MDT Sat Sep 28 2019 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM MDT SUNDAY... * WHAT...South winds 20 to 30 mph with gusts up to 45 mph. * WHERE...San Rafael Swell, Glen Canyon Recreation Area/Lake Powell and South Central Utah. * WHEN...Until 10 PM MDT Sunday. Winds will diminish some overnight tonight, but will increase again from midday Sunday into Sunday evening. * IMPACTS...Gusty winds could blow around unsecured objects. A few power outages are possible. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ UTZ001-011-014-290530- /O.NEW.KSLC.HZ.A.0001.190930T0200Z-191001T1600Z/ Cache Valley/Utah Portion-Western Uinta Basin- Sanpete/Sevier Valleys- Including the cities of Logan, Duchesne, Roosevelt, Manti, and Richfield 318 PM MDT Sat Sep 28 2019 ...HARD FREEZE WATCH IN EFFECT FROM SUNDAY EVENING THROUGH TUESDAY MORNING... * WHAT...Sub-freezing temperatures as low as 25 possible. * WHERE...Cache Valley/Utah Portion, Western Uinta Basin and Sanpete/Sevier Valleys. * WHEN...A hard freeze is possible Sunday night into Monday morning, with a better chance Monday night in Tuesday morning. * IMPACTS...Frost and freeze conditions could kill crops, other sensitive vegetation and possibly damage unprotected outdoor plumbing. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. To prevent freezing and possible bursting of outdoor water pipes they should be wrapped, drained, or allowed to drip slowly. Those that have in-ground sprinkler systems should drain them and cover above- ground pipes to protect them from freezing. && $$ For more information from NOAA/National Weather Service visit... http://weather.gov/saltlakecity For information on potential travel impacts visit... http://udottraffic.utah.gov/roadweatherforecast.aspx
167 WWUS75 KSLC 290345 NPWSLC URGENT - WEATHER MESSAGE National Weather Service Salt Lake City UT 945 PM MDT Sat Sep 28 2019 UTZ015-016-291130- /O.EXP.KSLC.HW.W.0008.000000T0000Z-190929T0400Z/ /O.CON.KSLC.HZ.A.0001.191001T0200Z-191001T1600Z/ West Central Utah-Southwest Utah- Including the cities of Delta, Fillmore, and Cedar City 945 PM MDT Sat Sep 28 2019 ...HARD FREEZE WATCH REMAINS IN EFFECT FROM MONDAY EVENING THROUGH TUESDAY MORNING... ...HIGH WIND WARNING WILL EXPIRE AT 10 PM MDT THIS EVENING... * WHAT...Sub-freezing temperatures as low as 26 possible. * WHERE...West Central Utah and Southwest Utah. * WHEN...From Monday evening through Tuesday morning. * IMPACTS...Frost and freeze conditions could kill crops, other sensitive vegetation and possibly damage unprotected outdoor plumbing. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. To prevent freezing and possible bursting of outdoor water pipes they should be wrapped, drained, or allowed to drip slowly. Those that have in-ground sprinkler systems should drain them and cover above- ground pipes to protect them from freezing. && $$ UTZ019-290445- /O.EXP.KSLC.WI.Y.0014.000000T0000Z-190929T0400Z/ Utahs Dixie and Zion National Park- Including the city of St George 945 PM MDT Sat Sep 28 2019 ...WIND ADVISORY WILL EXPIRE AT 10 PM MDT THIS EVENING... Winds across Utah's Dixie and Zion National Park have decreased below wind advisory criteria this evening. However, southwest winds of 15-25 mph with gusts over 35 mph will continue into Sunday. $$ UTZ006-291130- /O.CON.KSLC.HZ.W.0004.190930T0200Z-190930T1600Z/ Wasatch Mountain Valleys- Including the cities of Park City and Heber City 945 PM MDT Sat Sep 28 2019 ...HARD FREEZE WARNING REMAINS IN EFFECT FROM 8 PM SUNDAY TO 10 AM MDT MONDAY... * WHAT...Sub-freezing temperatures as low as 25 expected. * WHERE...Wasatch Mountain Valleys. * WHEN...From 8 PM Sunday to 10 AM MDT Monday. * IMPACTS...Frost and freeze conditions will kill crops, other sensitive vegetation and possibly damage unprotected outdoor plumbing. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. To prevent freezing and possible bursting of outdoor water pipes they should be wrapped, drained, or allowed to drip slowly. Those that have in-ground sprinkler systems should drain them and cover above- ground pipes to protect them from freezing. && $$ UTZ013-020-021-291130- /O.CON.KSLC.WI.Y.0014.000000T0000Z-190930T0400Z/ San Rafael Swell-South Central Utah- Glen Canyon Recreation Area/Lake Powell- Including the cities of Green River and Kanab 945 PM MDT Sat Sep 28 2019 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM MDT SUNDAY... * WHAT...South winds 20 to 30 mph with gusts up to 45 mph. * WHERE...San Rafael Swell, Glen Canyon Recreation Area/Lake Powell and South Central Utah. * WHEN...Until 10 PM MDT Sunday. Winds will diminish some overnight tonight, but will increase again from midday Sunday into Sunday evening. * IMPACTS...Gusty winds could blow around unsecured objects. A few power outages are possible. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ UTZ001-011-014-291130- /O.CON.KSLC.HZ.A.0001.190930T0200Z-191001T1600Z/ Cache Valley/Utah Portion-Western Uinta Basin- Sanpete/Sevier Valleys- Including the cities of Logan, Duchesne, Roosevelt, Manti, and Richfield 945 PM MDT Sat Sep 28 2019 ...HARD FREEZE WATCH REMAINS IN EFFECT FROM SUNDAY EVENING THROUGH TUESDAY MORNING... * WHAT...Sub-freezing temperatures as low as 25 possible. * WHERE...The Cache Valley, Western Uinta Basin and the Sanpete and Sevier Valleys. * WHEN...A hard freeze is possible Sunday night into Monday morning, with a better chance Monday night in Tuesday morning. * IMPACTS...Frost and freeze conditions could kill crops, other sensitive vegetation and possibly damage unprotected outdoor plumbing. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. To prevent freezing and possible bursting of outdoor water pipes they should be wrapped, drained, or allowed to drip slowly. Those that have in-ground sprinkler systems should drain them and cover above- ground pipes to protect them from freezing. && $$ For more information from NOAA/National Weather Service visit... http://weather.gov/saltlakecity For information on potential travel impacts visit... http://udottraffic.utah.gov/roadweatherforecast.aspx
What forecasters said that day
The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Salt Lake City, UT wrote its last area forecast discussion before this high wind warning went out at Sep 27, 11:17 AM MDT, 3 hours 37 minutes earlier.
Area forecast discussion, Sep 27, 11:17 AM MDT, 3 hours 37 minutes before
Area Forecast Discussion
National Weather Service Salt Lake City UT
1117 AM MDT Fri Sep 27 2019
.SYNOPSIS...A deep and cold trough will set up over the Great
Basin this weekend, bringing widespread precipitation and much
cooler temperatures to mainly northern Utah, while windy
conditions are expected across the southern Utah.
&&
.DISCUSSION...Morning water vapor and H5 analysis depict a low
amplitude long wave trough extending from the eastern pacific
inland to the northern plains, with a much deeper embedded trough
amplifying south along the BritCol coast. A relatively shallow
E-W oriented baroclinic zone from the former is slowly sagging
south into northern Utah this morning, and will continue take a a
similar trajectory today prior to stalling over the northern third
of the area late today and tonight.
Primarily looking a subtle and shallow lift from the baroclinic
zone across the north this morning, and have noted only isolated
to widely scattered showers develop along the northern Wasatch
Front east across the northern Wasatch/Bear River Range. These are
expected to taper NW-SE while focusing more towards the Uintas
for the afternoon hours. The previous forecast handled this well,
but have made minor tweaks to PoPs and cloud cover to follow near
term placement and trends.
This baroclinic zone and its specific orientation will remain the
primary focus moving forward, as continued amplification of the
aforementioned BritCol trough into the Western CONUS this weekend
will interact with this quasi- stationary boundary setting the
stage for a prolonged and locally heavy precip event across
northern Utah Saturday through Sunday. The initial stages of this
will begin to take form tonight as the approach of a leading edge
shortwave in advance of the parent trough will back flow, orient
the baroclinicity more to the SW-NE, and tighten the thermal
gradient as low level convergence into the boundary builds. Latest
guidance suggests the best forcing within this will take form over
far northwestern Utah tied closer to the ejecting short wave,
while additional lift and precip should fire along the leading
edge of the boundary from roughly Nephi NE across the Uintas.
Latest PoPs reflect this.
PREVIOUS DISCUSSION...Precipitation is expected to continue
throughout Saturday along this tightening baroclinic zone, owing
to a strengthening upper jet overtop of the boundary. This
boundary is expected to pivot with time as the upstream trough
deepens across the Great Basin, and where this boundary sets up
will determine where the heaviest precipitation occurs through
Saturday night. At this point it appears locations from about Salt
Lake County northward along the Wasatch Front will see widespread
precipitation with the heaviest precip falling along the northern
Wasatch Front into the Cache Valley.
South of this boundary strengthening low level flow coupled with a
tightening pressure gradient will bring windy to very windy
conditions across much of central and southern Utah Saturday
afternoon. Went ahead and issued a High Wind Watch for west
central and southwest Utah excluding Washington County, and Wind
Advisories will likely be needed for other locations across the
area.
A shortwave trough expected to round the base of the upper low and
lift northeast through the forecast area late Saturday night into
Sunday will usher in much colder air, potentially dropping snow
levels as low as 5000 feet across northern Utah within heavier
bands of precipitation Sunday morning. 3 to 6 inches of
accumulation still looks reasonable above roughly 8000 feet with
little if any accumulation below roughly 6500 feet. Precipitation
may continue into Sunday afternoon before diminishing.
The deep upper level low traversing the Great Basin continues to
amplify and evolve through late weekend into early next week. A
secondary baroclinic boundary will push through Utah Monday across
the north, keeping the area of moisture/precipitation confined to
mostly the northern portions of the state. The jet will exit the
area and take with it the best dynamics for lift. While a
convergent line will allow development along the terrain of the
Wasatch Mountains, most of the moisture is lacking heading into
Tuesday.
Surface temperatures will be the coldest of the period Monday-
Wednesday mornings as the cold core of the trough pushes through.
Potential for many valley and low elevation areas to reach freezing
temperatures will be present to start the week, with clearing skies
behind the departing trough. Models continue to be in decent
agreement with the overall pattern change, however details become
out of sync and messy by late next week. By and large, a slight
warming trend will take place for a few days under dry weather.
&&
.AVIATION...A mid level cloud deck will remain in place across the
KSLC terminal today, but is expected to remain well above 6000ft
AGL. Northwesterly winds currently in place will hold through this
evening prior to returning to the southeast between 03-04z.
&&
FIRE WEATHER...A weak cold front pushing into northern Utah
early this morning is expected to stall out south of the Wasatch
Front today. Cooler temperatures, higher RH values, and
substantial cloud cover is expected to the north of this
boundary, while dry and mild conditions are expected across
central and southern Utah.
A potent storm system will begin to impact the area late tonight
through Saturday, bringing fairly widespread rainfall to much of
northern Utah Saturday through Saturday night, along and north
of this stalled boundary. To the south southerly winds are
expected across central and southern Utah, with gusts in excess
of 60 mph possible across west central and southwest Utah
Saturday afternoon. RH values across the south are expected to
remain a bit elevated, running in the 20-25% range Saturday
afternoon.
&&
.SLC WATCHES/WARNINGS/ADVISORIES...
UT...High Wind Watch from Saturday afternoon through Saturday evening
for UTZ015-016.
WY...None.
&&
DISCUSSION/AVIATION...Merrill/Webber
PREVIOUS DISCUSSION/FIRE WEATHER...Seaman/Dewey
For more information from NOAA's National Weather Service visit...
http://weather.gov/saltlakecity
For frequently asked questions about the Area Forecast Discussion
visit...
http://weather.gov/saltlakecity/general/afd_faqs.phpHazardous weather outlook, Sep 27, 4:29 AM MDT, 10 hours 25 minutes before
Hazardous Weather Outlook National Weather Service Salt Lake City UT 429 AM MDT Fri Sep 27 2019 UTZ001>016-019>021-517-518-WYZ021-281200- Cache Valley/Utah Portion-Northern Wasatch Front- Salt Lake and Tooele Valleys-Southern Wasatch Front- Great Salt Lake Desert and Mountains-Wasatch Mountain Valleys- Wasatch Mountains I-80 North-Wasatch Mountains South of I-80- Western Uinta Mountains-Wasatch Plateau/Book Cliffs- Western Uinta Basin-Castle Country-San Rafael Swell- Sanpete/Sevier Valleys-West Central Utah-Southwest Utah- Utahs Dixie and Zion National Park-South Central Utah- Glen Canyon Recreation Area/Lake Powell-Central Mountains- Southern Mountains-Southwest Wyoming- 429 AM MDT Fri Sep 27 2019 This Hazardous Weather Outlook is for the western two thirds of Utah and southwest Wyoming. .DAY ONE...Today and Tonight No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Saturday through Thursday An early season Pacific storm system will cross the region during the upcoming weekend resulting in the potential for widespread moderate rainfall totals to northern Utah. Accumulating snow in the mountains of northern Utah is also expected late Saturday night into Sunday, particularly above 7000 feet. Snow levels could briefly fall as low as 5000 feet Sunday morning. Strong southwest winds are expected Saturday across southern and eastern valleys, with gusts in excess of 45 mph likely. The strongest winds are expected across west central and southwest Utah, where gusts in excess of 60 mph are possible. This will result in strong crosswinds for east-west travel corridors across central and southern Utah. Overnight temperatures will be cold Sunday night through mid week which may result in hard freeze conditions in outlying areas of northern and central Utah. Sensitive plants and pets that reside outdoors should have protection from freezing temperatures. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. For more information from NOAA/s National Weather Service visit... http://weather.gov/saltlakecity For information on potential road travel impacts visit... http://www.udottraffic.utah.gov/roadweatherforecast.aspx
The office that day
Everything else NWS Salt Lake City, UT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 27, 3:25 AM MDT | High Wind Watch | SLC | 11 hr | |
| Sep 27, 2:54 PM MDT | Wind Advisory | SLC | 54 hr | |
| Sep 27, 3:12 PM MDT | Fire Weather Watch | SLC | Carbon, Emery, Garfield, Kane, San Juan, Washington and 1 more | 20 hr |
Nearby
High Wind Warnings in Utah, 2019Every high wind warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.